Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had miscarriage. What gap to concieve next? Precautions? What medicines to avoid miscarriage?

helo Dr,
My wife shyni31 years old was misscarriaged after 28 weeks and 5 days (fluid leakage 0n 30.11.2012) on 9.12.2012 and girl baby was in NICU for 4 days and died on 12.12.2012.My request is how long gap we have to take for next concieve? what precautions we have to take and what type of medicines we have to use for avoiding misscarriage?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanxs for query.
You should at least give for next pregnancy.
You should start folic acid 3months before when you are planning for next pregnancy.
Go to gynae for test of abortion,if any problem find out,go for there treatment.
In next pregnancy from starting take support of progesteron,HCG harmone from the begning.take proper rest.
avoid stress.
take care

Answered: Wed, 10 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor